Table of Contents Author Guidelines Submit a Manuscript
Journal of Engineering
Volume 2015 (2015), Article ID 615187, 9 pages
http://dx.doi.org/10.1155/2015/615187
Research Article

Generation Method of Multipiecewise Linear Chaotic Systems Based on the Heteroclinic Shil’nikov Theorem and Switching Control

1School of Automation, Guangdong University of Technology, Guangzhou 510006, China
2Department of Photoelectric Engineering, Binzhou University, Binzhou 256603, China
3School of Electronics and Information, Hangzhou Dianzi University, Hangzhou 310018, China

Received 31 March 2015; Accepted 3 June 2015

Academic Editor: René Yamapi

Copyright © 2015 Chunyan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the heteroclinic Shil’nikov theorem and switching control, a kind of multipiecewise linear chaotic system is constructed in this paper. Firstly, two fundamental linear systems are constructed via linearization of a chaotic system at its two equilibrium points. Secondly, a two-piecewise linear chaotic system which satisfies the Shil’nikov theorem is generated by constructing heteroclinic loop between equilibrium points of the two fundamental systems by switching control. Finally, another multipiecewise linear chaotic system that also satisfies the Shil’nikov theorem is obtained via alternate translation of the two fundamental linear systems and heteroclinic loop construction of adjacent equilibria for the multipiecewise linear system. Some basic dynamical characteristics, including divergence, Lyapunov exponents, and bifurcation diagrams of the constructed systems, are analyzed. Meanwhile, computer simulation and circuit design are used for the proposed chaotic systems, and they are demonstrated to be effective for the method of chaos anticontrol.